Translator Disclaimer
Spring 1999 Euler's Formula and De Moivre's Formula for Quaternions
Eungchun Cho
Missouri J. Math. Sci. 11(2): 80-83 (Spring 1999). DOI: 10.35834/1999/1102080

Abstract

Natural generalizations of Euler's formula and De Moivre's formula for quaternions are derived.

Citation

Download Citation

Eungchun Cho. "Euler's Formula and De Moivre's Formula for Quaternions." Missouri J. Math. Sci. 11 (2) 80 - 83, Spring 1999. https://doi.org/10.35834/1999/1102080

Information

Published: Spring 1999
First available in Project Euclid: 23 November 2019

zbMATH: 1097.30525
MathSciNet: MR1694271
Digital Object Identifier: 10.35834/1999/1102080

Rights: Copyright © 1999 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.11 • No. 2 • Spring 1999
Back to Top